# SDR CA000804015

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 56,986 hours
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0396772
- Condition: Failed
- Location: Nlg
- Part time: 9 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED LOUD BANG FROM NOSE WHEEL AREA ON TAKEOFF ROLL AND JUST BEFORE ROTATION. THEY ALSO NOTICED SOMEHTING GO PAST THE WINDSCREEN. A FLY PAST THE CONTROL TOWER AND DEBRIS FOUND ON THE RUNWAY CONFIRMED TREAD SEPARATION FROM ONE OF THE NOSE WHEEL TIRES. THE AIRCRAFT FLEW AROUND TO BURN OFF SUFFICIENT FUEL AND LANDED WITHOUT INCIDENT.
